# SDR DXTA200601460

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 4,622 hours, 2,852 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Noisy
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

HAVING LIGHT TO MODERATE BRAKING DURING LANDING AND DURING TAXI, THE BRAKES WILL SLIP AS IF ON ICING CONDITIONS.  ALSO PRESENT IS A GRINDING NOISE DURING BRAKING TO A FULL STOP.  REMOVED ALL FOUR WHEEL CAPS AND INSPECTED WHEEL SPEED TRANSDUCERS AND DRIVE TUBES.  NO DEFECTS NOTED.  REINSTALLED WHEEL CAPS.  INSPECTED ALL BRAKE ASSEMBLIES WITH NO DEFECTS NOTED.  NO ANOMALIES OR CODES PRESENT ON BOTH BSCU'S  BLED BOTH BRAKE SYSTEMS AND SERVICED HYDRAULIC RESERVOIRS TO FULL.  TAXIED A/C.  BRAKE SYSTEM OPS CHECK GOOD.  WORK PERFORMED PER F2000 M/M 32-419.
